Advanced Search
Article Contents
Article Contents

Optimal control of second order delay-discrete and delay-differential inclusions with state constraints

Abstract Full Text(HTML) Related Papers Cited by
  • The present paper studies a new class of problems of optimal control theory with state constraints and second order delay-discrete (DSIs) and delay-differential inclusions (DFIs). The basic approach to solving this problem is based on the discretization method. Thus under the "regularity condition the necessary and sufficient conditions of optimality for problems with second order delay-discrete and delay-approximate DSIs are investigated. Then by using discrete approximations as a vehicle, in the forms of Euler-Lagrange and Hamiltonian type inclusions the sufficient conditions of optimality for delay-DFIs, including the peculiar transversality ones, are proved. Here our main idea is the use of equivalence relations for subdifferentials of Hamiltonian functions and locally adjoint mappings (LAMs), which allow us to make a bridge between the basic optimality conditions of second order delay-DSIs and delay-discrete-approximate problems. In particular, applications of these results to the second order semilinear optimal control problem are illustrated as well as the optimality conditions for non-delayed problems are derived.

    Mathematics Subject Classification: Primary: 49K24, 49K15; Secondary: 49M25, 93C15.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] N. V. Antipina and V. A. Dykhta, Linear Lyapunov-Krotov functions and sufficient conditions for optimality in the form of the maximum principle, Russian Math. (Iz. VUZ), 46 (2002), 9-20. 
    [2] D. L. AzzamA. Makhlouf and L. Thibault, Existence and relaxation theorem for a second order differential inclusion, Numer. Funct. Anal. Optim., 31 (2010), 1103-1119.  doi: 10.1080/01630563.2010.510982.
    [3] V. Barbu and T. Precupanu, Convex control problems in banach spaces, Convexity and Optimization in Banach Spaces, (2012), 233-364.  doi: 10.1007/978-94-007-2247-7_4.
    [4] V. I. Blagodatskikh, Sufficient conditions for optimality in problems with state constraints, Appl. Math. Optim., 7 (1981), 149-157.  doi: 10.1007/BF01442113.
    [5] V. I. Blagodatskikh and A. F. Filippov, Differential inclusions and optimal control, Trudy Mat. Inst. Steklov., 169 (1985), 194-252, 255. 
    [6] A. Bressan, Differential inclusions and the control of forest fires, J. Diff. Equ. (special volume in honor of A. Cellina and J. Yorke), 243 (2007), 179-207.  doi: 10.1016/j.jde.2007.03.009.
    [7] G. ButtazzoM. E. DrakhlinL. Freddi and E. Stepanov, Homogenization of Optimal Control Problems for Functional Differential Equations, J. Optim. Theory Appl., 93 (1997), 103-119.  doi: 10.1023/A:1022649817825.
    [8] P. Cannarsa and P. R. Wolenski, Semiconcavity of the value function for a class of differential inclusions, Discrete Contin. Dyn. Syst. Ser. A, 29 (2011), 453-466.  doi: 10.3934/dcds.2011.29.453.
    [9] S. Hu and N. S. Papageorgiou, Delay differential inclusions with constraints, Proceed.AMS, 123 (1995), 2141-2150.  doi: 10.1090/S0002-9939-1995-1257111-9.
    [10] A. D. Ioffe and V. Tikhomirov, Theory of Extremal Problems, "Nauka", Moscow, 1974; English transl., North-Holland, Amsterdam, 1978.
    [11] R. J. Kipka and Y. S. Ledyaev, Optimal control of differential inclusions on manifolds, Discrete Contin. Dyn. Syst. Ser. A, 35 (2015), 4455-4475.  doi: 10.3934/dcds.2015.35.4455.
    [12] N. C. Kourogenis, Strongly nonlinear second order differential inclusions with generalized boundary conditions, J. Math. Anal. Appl., 287 (2003), 348-364.  doi: 10.1016/S0022-247X(02)00511-5.
    [13] V. F. Krotov, Methods of solution of variational problems on the basis of sufficient conditions of absolute minimum, Avtomat. i Telemekh., 23 (1962), 1571-1583. 
    [14] I. Lasiecka and N. Fourrier, Regularity and stability of a wave equation with strong damping and dynamic boundary conditions, Evol. Equ. Contr. Theory (EECT), 2 (2013), 631-667.  doi: 10.3934/eect.2013.2.631.
    [15] E. N. Mahmudov, Approximation and Optimization of Discrete and Differential Inclusions, Elsevier, 2011. doi: 10.1016/B978-0-12-388428-2.00001-1.
    [16] E. N. Mahmudov, Duality in the problems of optimal-control for systems described by convex differential-inclusions with delay, Prob. Contr. Inform. Theory, 16 (1987), 411-422. 
    [17] E. N. Mahmudov, Locally adjoint mappings and optimization of the first boundary value problem for hyperbolic type discrete and differential inclusions, Nonlin. Anal., 67 (2007), 2966-2981.  doi: 10.1016/j.na.2006.09.054.
    [18] E. N. Mahmudov, Necessary and sufficient conditions for discrete and differential inclusions of elliptic type, J. Math. Anal. Appl., 323 (2006), 768-789.  doi: 10.1016/j.jmaa.2005.10.069.
    [19] E. N. Mahmudov, Optimal Control of Cauchy Problem for First-Order Discrete and Partial Differential Inclusions, J. Dyn. Contr. Syst., 15 (2009), 587-610.  doi: 10.1007/s10883-009-9073-0.
    [20] E. N. Mahmudov, Approximation and Optimization of Higher order discrete and differential inclusions, Nonlin. Diff. Equat. Appl. NoDEA, 21 (2014), 1-26.  doi: 10.1007/s00030-013-0234-1.
    [21] E. N. Mahmudov, Mathematical programming and polyhedral optimization of second order discrete and differential inclusions, Pacific J. Optim., 11 (2015), 511-525. 
    [22] E. N. Mahmudov, Convex optimization of second order discrete and differential inclusions with inequality constraints, J. Convex Anal., 25 (2018), 293-318. 
    [23] B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, I: Basic Theory; II: Applications, Grundlehren Series (Fundamental Principles of Mathematical Sciences), Vol. 330 and 331, Springer, 2006.
    [24] B. S. Mordukhovich and L. Wang, Optimal control of delay systems with differential and algebraic dynamic constraints, ESAIM: COCV, 11 (2005), 285-309.  doi: 10.1051/cocv:2005008.
    [25] N. S. Papageorgiou and V. D. Rădulescu, Periodic solutions for time-dependent subdifferential evolution inclusions, Evol. Equ. Contr. Theory (EECT), 6 (2017), 277-297.  doi: 10.3934/eect.2017015.
    [26] D. Q. AV. T. Luan and D. Q. Long, Iterative method for solving a fourth order differential equation with nonlinear boundary condition, Appl. Math. Sci., 4 (2010), 3467-3481. 
    [27] S. H. Saker, R. P. Agarwal and D. O'Regan, Properties of solutions of fourth-order differential equations with boundary conditions, J. Inequalit. Appl., 278 (2013), 15pp. doi: 10.1186/1029-242X-2013-278.
    [28] Q. Zhang and G. Li, Nonlinear boundary value problems for second order differential inclusions, Nonlin. Anal.: Theory, Methods Appl., 70 (2009), 3390-3406.  doi: 10.1016/j.na.2008.05.007.
    [29] Y. ZhouV. Vijayakumar and R. Murugesu, Controllability for fractional evolution inclusions without compactness, Evol. Equ. Contr. Theory (EECT), 4 (2015), 507-524.  doi: 10.3934/eect.2015.4.507.
    [30] D. G. Zill and M. R. Cullen, Differential Equations with Boundary-Value Problems, 5$^{nd}$ edition, Brooks/Cole, 2001.
  • 加载中

Article Metrics

HTML views(1662) PDF downloads(333) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint